# SDR CA030306002

- Difficulty date: March 4, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 14,172 hours
- Engine: Lyc O320E2D
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 6006
- Condition: Torn
- Location: Mlg Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C LANDED AND PILOT TAXIED OFF THE RUNWAY.  20 TO 30 FEET ON TAXIWAY AND A/C BECAME IMPOSSIBLE TO TAXI. FOUND LEFT MAIN WHEEL FLAT.WHEEL DISASEMBLED AND FOUND TUBE WITH TEAR APPROX 1/4 INCH LONG ON THECENTER OF THE TUBE ALONG THE MOLDING RIBS.
